# SDR 08FDEA03015

- Difficulty date: July 22, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 49,774 hours, 10,621 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP LEADING EDGE TOP SURFACE FOUND CRACKED.  REPAIR CARRIED OUT AT RT WING DROOP LEADING EDGE TOP SURFACE AS PER SRM 57-10-00 FIG 30 VOL I.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
